MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HEMO-FORCE SQ; GARMENT,DVT,SEQUENTIAL,CALF,MEDIUM

MEDLINE INDUSTRIES, LP HEMO-FORCE SQ; GARMENT,DVT,SEQUENTIAL,CALF,MEDIUM
Catalog Number MDS601MSQ
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Bruise/Contusion (1754); Skin Discoloration (2074)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026 the "rn noted bruising and discoloration to patient's calf under scd sleeve." per the facility, "right lower extremity with scattered areas of linear maroon and dark purple discoloration, mainly on posterior, medial, and lateral sides.Skin is intact.Likely due to pressure from scds." following discovery of the "deep tissue injury" scd use was discontinued and "sween24 lotion" was applied to the lower extremity.Per the facility, the individual has since passed away unrelated to the reported device complaint.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2026 the "rn noted bruising and discoloration to patient's calf under scd sleeve." per the facility, "right lower extremity with scattered areas of linear maroon and dark purple discoloration, mainly on posterior, medial, and lateral sides.Skin is intact.Likely due to pressure from scds." following discovery of the "deep tissue injury" scd use was discontinued and "sween24 lotion" was applied to the lower extremity.Per the facility, the individual has since passed away unrelated to the reported device complaint.

Brand Name
HEMO-FORCE SQ
Common Device Name
GARMENT,DVT,SEQUENTIAL,CALF,MEDIUM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key25191800
Report Number1417592-2026-01389
Device Sequence Number21441050
Product Code JOW
UDI-Device Identifier10884389145708
UDI-Public10884389145708
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K170415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDS601MSQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight93 KG